# SDR A6WA200000063

- Difficulty date: November 20, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N334PH
- Make and model: Dorner DO328100
- Aircraft serial: 3012
- Aircraft time: 13,375 hours, 17,651 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Actuator
- Part number: 84321
- Part serial: 130
- Condition: Broken
- Location: Stick Pusher
- Part time: 5,606 hours, 7,011 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

STICK PUSHER WILL NOT TEST.  MAINTENANCE REMOVED AND REPLACED THE STICK PUSHER ACTUATOR. OPERATIONAL CHECK GOOD.
